# SDR FDEA201004041051

- Difficulty date: April 4, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 61,913 hours, 9,029 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: A

## Discrepancy

CREW DEBRIEF BIRD STRIKE ON FWD RADOME AND NR1 ENG VIBRATION READING 5.0 AMBER BOXED INDICATION.  R & R NR 1 ENG IAW W/C 71T0001-PW,71T09  01-PW AND AMM 71-00-01-4 THEN RAN NR 1 ENG AT N2 80 PERCENT ALL PARAMETERS INDICATES WORKS NORMAL IAW JRH CH3  /5.CARRIED OUT NR 1 AND NR 2 AUTO LAND SYS TEST ALL PASSED IAW MM 22-01-01-5. ACFT OK FOR SERVICE. AWAITING TDR RESULTS.
